# SDR SWAA2025013191658

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 63,631 hours, 41,757 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR R2 DOOR HANDLE CAM LOOSE.<[01] RE-SECURED AFT GALLEY SERVICE DOOR R2 DOOR HANDLE CAM REF AMM 20-50-11.
